# SDR CALA2013081290328

- Difficulty date: August 8, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 52,230 hours, 21,184 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 91
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT IS INOPERATIVE. R & R CONTROLLER 1, OPS OK.
